# SDR 95ZZZW448

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1004
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Cap
- Condition: Corroded
- Location: Fs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, MAIN CABIN UNDER FLOOR AREA STATION 328 RT SIDE AND UNDER MOST INBOARD PACK DUCT PLENNUM TEE CAP HAS CORROSION.  REMOVED CORROSION TREATED AREA AND FABRICATED AND INSTALLED REPAIR PER RICH DRAWING L15310-5021.
